Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 19, 2010, 8:03 AM CDT for Cameron County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2010, 8:03 AM CDT (13:03 UTC)
- Expired
- Sep 19, 2010, 10:00 AM CDT
- In force
- 117 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 12 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1929 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
386
WGUS54 KBRO 191303
FFWBRO
TXC061-191500-
/O.NEW.KBRO.FF.W.0039.100919T1303Z-100919T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
803 AM CDT SUN SEP 19 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXTENDED A
* FLASH FLOOD WARNING FOR...
CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
OLMITO.
BROWNSVILLE.
PORT OF BROWNSVILLE.
LOS FRESNOS.
HARLINGEN EAST SIDE.
RIO HONDO.
* UNTIL 1000 AM CDT
* AT 6 AM CDT THROUGH 7 AM CDT...LAW ENFORCEMENT AND AN OFF DUTY NWS EMPLOYEE
REPORTED THE FOLLOWING LOCATIONS HAD FLOODED IN GREATER BROWNSVILLE:
BOCA CHICA AND MCDAVITT.
INTERNATIONAL AND 14TH. IT IS LIKELY THAT BOCA CHICA BETWEEN MCDAVITT
AND INTERNATIONAL IS ALSO FLOODED.
RUBEN TORRES...RIGHT LANE WESTBOUND FILLING WITH WATER BETWEEN OSCAR
DANCY AND OLD PORT ISABEL.
PAREDES LINE ROAD JUST NORTH OF PASEO PLAZA SHOPPING CENTER TO THE T
MOBILE OFFICES.
* THE THUNDERSTORM WITH TORRENTIAL RAIN WILL BE NEAR...
BROWNSVILLE AIRPORT...HIGHWAY 4 AND BOCA CHICA.
RANCHO VIEJO...LOS FRESNOS.
THE HEAVIEST RAINS WILL CONTINUE FROM NEAR BROWNSVILLE INTERNATIONAL AIRPORT
ALONG FM 511 INCLUDING THE PORT OF BROWNSVILLE AND LOS FRESNOS. LIFE
THREATENING FLOODING IS POSSIBLE IN POOR DRAINAGE AREAS IN THESE LOCATIONS.
ELSEWHERE...MODERATE TO HEAVY RAINS WILL KEEP FLOODING ONGOING THROUGH 10 AM.
THIS INCLUDES GREATER BROWNSVILLE ESPECIALLY ALONG AND EAST OF HIGHWAY 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. NUMEROUS ROADS WILL BE CLOSED...AND HOMES...ESPECIALLY IN LOW
LYING AREAS...WILL BECOME INUNDATED. MOVE TO HIGHER GROUND
IMMEDIATELY!
THIS IS A LIFE THREATENING FLOOD! MOST FLOOD DEATHS OCCUR IN
AUTOMOBILES. DO NOT CROSS FLOODED ROADWAYS OR STREAMS. IF NEARING A
FLOOD AREA...TURN AROUND AND DRIVE TO HIGHER TERRAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2588 9747 2589 9753 2592 9755 2632 9767
2630 9755 2633 9754 2634 9750 2633 9746
2607 9729 2596 9725 2595 9730 2594 9730
2592 9735 2592 9737 2587 9737 2584 9739
2585 9742 2584 9743
$$
523 follow-up statements
394
WGUS74 KBRO 191353
FFSBRO
FFLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
853 AM CDT SUN SEP 19 2010
TXC061-191500-
/O.CON.KBRO.FF.W.0039.000000T0000Z-100919T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON-
853 AM CDT SUN SEP 19 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CAMERON COUNTY
UNTIL 1000 AM CDT...
LOCATIONS AFFECTED INCLUDE...
OLMITO.
BROWNSVILLE.
PORT OF BROWNSVILLE.
LOS FRESNOS.
HARLINGEN EAST SIDE.
RIO HONDO.
AT 835 AM CDT...BROWNSVILLE EMERGENCY MANAGEMENT REPORTED FLOODING
IN THE FOLLOWING LOCATIONS:
60 HOMES FLOODED ALONG AND NEAR CALLE GALAXIA...WEST SIDE OF TOWN.
SEVERAL HOMES FLOODED IN THE QUAIL HOLLOW SUBDIVISION...WEST SIDE OF
TOWN.
PAREDES LINE FLOODED FROM PASEO PLAZA NORTH TO THE T MOBILE OFFICES.
BETWEEN 6 AND 645 AM CDT...AN OFF DUTY NWS EMPLOYEE AND EMERGENCY
MANAGEMENT REPORTED FLOODING IN THE FOLLOWING LOCATIONS:
RUBEN TORRES...6 INCHES TO ONE FOOT OF WATER ON WESTBOUND RIGHT LANE
BETWEEN OSCAR DANCY AND OLD PORT ISABEL.
BOCA CHICA BOULEVARD NEAR MCDAVITT.
FLOODING AT INTERSECTION OF INTERNATIONAL BOULEVARD AND 14TH STREET.
STRUCTURE THREATENING FLOODING WAS ESTIMATED TO HAVE BEGUN AFTER 6
AM.
AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES OF THREE INCHES PER HOUR FROM A BAND OF PRECIPITATION
EXTENDING FROM THE SALT FLATS SOUTHWEST OF PORT ISABEL THROUGH THE
BROWNSVILLE SHIP CHANNEL NORTHWEST TO BAYVIEW.
RAINS HAD TEMPORARILY LIGHTENED ACROSS THE CITY OF BROWNSVILLE
NORTHWEST ALONG HIGHWAY 77...BUT ANOTHER AREA OF MODERATE TO HEAVY
RAINFALL IS EXPECTED TO MOVE BACK INTO THE WARNED AREA BETWEEN 9 AND
930 AM.
THE THUNDERSTORM WITH TORRENTIAL RAIN WILL ALSO AFFECT...
BROWNSVILLE AIRPORT...HIGHWAY 4 AND BOCA CHICA.
LOS FRESNOS...RANCHO VIEJO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. NUMEROUS ROADS WILL BE CLOSED...AND HOMES...ESPECIALLY IN LOW
LYING AREAS...WILL BECOME INUNDATED. MOVE TO HIGHER GROUND
IMMEDIATELY!
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. MOST CREEKS AND ARROYOS WILL FLOOD. NUMEROUS ROADS WILL BE
CLOSED...AND LIVESTOCK WILL BE LOST. MOVE TO HIGHER GROUND
IMMEDIATELY!
THIS IS A LIFE THREATENING FLOOD! MOST FLOOD DEATHS OCCUR IN
AUTOMOBILES. DO NOT CROSS FLOODED ROADWAYS OR STREAMS. IF NEARING A
FLOOD AREA...TURN AROUND AND DRIVE TO HIGHER TERRAIN.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2588 9747 2589 9753 2592 9755 2632 9767
2630 9755 2633 9754 2634 9750 2633 9746
2607 9729 2596 9725 2595 9730 2594 9730
2592 9735 2592 9737 2587 9737 2584 9739
2585 9742 2584 9743
$$
52277
WGUS74 KBRO 191356 CCA
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
856 AM CDT SUN SEP 19 2010
TXC061-191500-
/O.CON.KBRO.FF.W.0039.000000T0000Z-100919T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON-
856 AM CDT SUN SEP 19 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CAMERON COUNTY
UNTIL 1000 AM CDT...
LOCATIONS AFFECTED INCLUDE...
OLMITO.
BROWNSVILLE.
PORT OF BROWNSVILLE.
LOS FRESNOS.
HARLINGEN EAST SIDE.
RIO HONDO.
AT 835 AM CDT...BROWNSVILLE EMERGENCY MANAGEMENT REPORTED FLOODING
IN THE FOLLOWING LOCATIONS:
60 HOMES FLOODED ALONG AND NEAR CALLE GALAXIA...WEST SIDE OF TOWN.
SEVERAL HOMES FLOODED IN THE QUAIL HOLLOW SUBDIVISION...WEST SIDE OF
TOWN.
PAREDES LINE FLOODED FROM PASEO PLAZA NORTH TO THE T MOBILE OFFICES.
BETWEEN 6 AND 645 AM CDT...AN OFF DUTY NWS EMPLOYEE AND EMERGENCY
MANAGEMENT REPORTED FLOODING IN THE FOLLOWING LOCATIONS:
RUBEN TORRES...6 INCHES TO ONE FOOT OF WATER ON WESTBOUND RIGHT LANE
BETWEEN OSCAR DANCY AND OLD PORT ISABEL.
BOCA CHICA BOULEVARD NEAR MCDAVITT.
FLOODING AT INTERSECTION OF INTERNATIONAL BOULEVARD AND 14TH STREET.
STRUCTURE THREATENING FLOODING WAS ESTIMATED TO HAVE BEGUN AFTER 6
AM.
AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES OF THREE INCHES PER HOUR FROM A BAND OF PRECIPITATION
EXTENDING FROM THE SALT FLATS SOUTHWEST OF PORT ISABEL THROUGH THE
BROWNSVILLE SHIP CHANNEL NORTHWEST TO BAYVIEW.
RAINS HAD TEMPORARILY LIGHTENED ACROSS THE CITY OF BROWNSVILLE
NORTHWEST ALONG HIGHWAY 77...BUT ANOTHER AREA OF MODERATE TO HEAVY
RAINFALL IS EXPECTED TO MOVE BACK INTO THE WARNED AREA BETWEEN 9 AND
930 AM.
THE THUNDERSTORM WITH TORRENTIAL RAIN WILL ALSO AFFECT...
BROWNSVILLE AIRPORT...HIGHWAY 4 AND BOCA CHICA.
LOS FRESNOS...RANCHO VIEJO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. NUMEROUS ROADS WILL BE CLOSED...AND HOMES...ESPECIALLY IN LOW
LYING AREAS...WILL BECOME INUNDATED. MOVE TO HIGHER GROUND
IMMEDIATELY!
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. MOST CREEKS AND ARROYOS WILL FLOOD. NUMEROUS ROADS WILL BE
CLOSED...AND LIVESTOCK WILL BE LOST. MOVE TO HIGHER GROUND
IMMEDIATELY!
THIS IS A LIFE THREATENING FLOOD! MOST FLOOD DEATHS OCCUR IN
AUTOMOBILES. DO NOT CROSS FLOODED ROADWAYS OR STREAMS. IF NEARING A
FLOOD AREA...TURN AROUND AND DRIVE TO HIGHER TERRAIN.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2588 9747 2589 9753 2592 9755 2632 9767
2630 9755 2633 9754 2634 9750 2633 9746
2607 9729 2596 9725 2595 9730 2594 9730
2592 9735 2592 9737 2587 9737 2584 9739
2585 9742 2584 9743
$$
52950
WGUS74 KBRO 191501
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1001 AM CDT SUN SEP 19 2010
TXC061-191506-
/O.EXP.KBRO.FF.W.0039.000000T0000Z-100919T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON-
1001 AM CDT SUN SEP 19 2010
...THE FLASH FLOOD WARNING HAS EXPIRED IN CENTRAL CAMERON COUNTY...
EARLIER THIS MORNING...EMERGENCY MANAGEMENT OFFICIALS...LAW
ENFORCEMENT...AND OFF DUTY NWS EMPLOYEES REPORTED FLOODING IN THE
FOLLOWING LOCATIONS:
BETWEEN 6 AND 645 AM CDT...AN OFF DUTY NWS EMPLOYEE AND EMERGENCY
MANAGEMENT REPORTED FLOODING IN THE FOLLOWING LOCATIONS: RUBEN
TORRES...6 INCHES TO ONE FOOT OF WATER ON WESTBOUND RIGHT LANE
BETWEEN OSCAR DANCY AND OLD PORT ISABEL.
BOCA CHICA BOULEVARD NEAR MCDAVITT.
FLOODING AT INTERSECTION OF INTERNATIONAL BOULEVARD AND 14TH STREET.
AT 815 AM...CAMERON COUNTY SHERIFFS OFFICE REPORTED A FLOODED
INTERSECTION AND ROAD CLOSURE IN LOS FRESNOS...INTERSECTION OF STATE
HIGHWAY 100 AND FM 1575 IN THE HEART OF TOWN.
AT 835 AM CDT...BROWNSVILLE EMERGENCY MANAGEMENT REPORTED FLOODING
IN THE FOLLOWING LOCATIONS:
60 HOMES FLOODED ALONG AND NEAR CALLE GALAXIA...WEST SIDE OF TOWN.
SEVERAL HOMES FLOODED IN THE QUAIL HOLLOW SUBDIVISION...WEST SIDE OF
TOWN.
PAREDES LINE FLOODED FROM PASEO PLAZA NORTH TO THE T MOBILE OFFICES.
FLOODING OF STRUCTURES IN WEST BROWNSVILLE WAS ESTIMATED TO BEGIN
SOMEWHERE BETWEEN 5 AND 6 AM CDT BASED ON RAINFALL TRENDS.
THOUGH THE FLASH FLOOD WARNING HAS EXPIRED...THERE MAY BE POCKETS OF
HIGH STANDING WATER ESPECIALLY IN POOR DRAINAGE AREAS. IF
ENCOUNTERING WATERS OF UNKNOWN DEPTH...DO NOT ATTEMPT TO CROSS THEM
BY FOOT OR BY AUTOMOBILE.
HEAVY RAINS MAY REDEVELOP LATER. SHOULD THIS OCCUR...ADDITIONAL FLOOD
ADVISORIES OR WARNINGS WILL BE NEEDED. STAY TUNED TO LOCAL MEDIA
OUTLETS FOR UPDATES.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
LAT...LON 2588 9747 2589 9753 2592 9755 2632 9767
2630 9755 2633 9754 2634 9750 2633 9746
2607 9729 2596 9725 2595 9730 2594 9730
2592 9735 2592 9737 2587 9737 2584 9739
2585 9742 2584 9743
$$
52What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 5:01 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Sep 19, 5:01 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
501 AM CDT SUN SEP 19 2010
.SHORT TERM /TODAY THROUGH 7 PM MONDAY/...MOISTURE CONTINUES TO
LINGER OVER DEEP SOUTH TEXAS THIS MORNING AS SHOWERS AND
THUNDERSTORMS ARE MOVING IN FROM MEXICO. SOME LOCALLY HEAVY
RAINFALL CAN BE ASSOCIATED WITH THESE STORMS. THIS PROMPTED THE
FLASH FLOOD WATCH CONTINUED FOR TODAY FOR THE EASTERN PORTION OF
DEEP SOUTH TEXAS UNTIL 7 PM THIS EVENING. SHOWERS AND THUNDERSTORMS
WILL DECREASE SLIGHTLY OVER THE AREA TONIGHT AND MONDAY AS THE
MOISTURE SLOWLY MOVES OUT OF THE AREA. THE WINDS WILL CONTINUE
LIGHT TO MODERATE FROM THE EAST THROUGH MONDAY. THE TEMPERATURES
WILL CONTINUE NEAR NORMAL ACROSS THE AREA FOR THE NEXT FEW DAYS.
&&
.LONG TERM /7 PM MONDAY THROUGH SATURDAY/...A WEAKNESS IN THE
500MB RIDGE IF NOT A SHORTWAVE TROUGH IS EXPECTED TO DEVELOP
ACROSS TEXAS MONDAY WITH THE RIDGE ACROSS THE SOUTHEAST UNITED
STATES. UNFORTUNATELY...THIS WILL CONTINUE TO PROVIDE A VERY GOOD
CHANCE OF RAIN FOR PORTIONS OF DEEP SOUTH TX MON NIGHT INTO TUESDAY AS
ABUNDANT LOW TO MID LEVEL MOISTURE ACROSS THE AREA PROVIDES THE
FUEL FOR SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
THROUGH TUES AFTERNOON. THE 500MB SUBTROPICAL RIDGE ACROSS THE
WESTERN NORTH ATLANTIC IS PROGGED TO BUILD WESTWARD INTO SOUTH TX
TUESDAY INTO WEDNESDAY AND THIS SHOULD PROVIDE AN INCREASE IN SUBSIDENCE
ACROSS THE LOWER RIO GRANDE VALLEY TOWARDS THE MIDDLE OF THE WEEK.
WILL KEEP AT LEAST A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS
WEDNESDAY INTO THURSDAY AS A 500MB TROUGH ACROSS THE WESTERN U.S.
DRAWS MOISTURE OVER THE NORTHERN PACIFIC EASTWARD AND MOISTURE
OVER THE GULF OF MEXICO CONTINUES TO MOVE WESTWARD CONTINUING TO
PROVIDE AT LEAST ABOVE AVERAGE CLOUD COVER AND BELOW AVERAGE MAX
TEMPERATURES FOR THE RIO GRANDE PLAINS THROUGH THE REST OF THE
WEEK. A COUPLE OF SHORT WAVE TROUGHS ARE EXPECTED TO TRAVERSE THE
WESTERN AND CENTRAL U.S. THURSDAY INTO THE WEEKEND PROVIDING A
SLIGHT CHANCE TO CHANCE OF CONVECTION THROUGH THE REST OF THE
FORECAST PERIOD.
&&
.AVIATION...MVFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS
FOR THE NEXT 24 HOURS WITH TEMPO IFR CIG/VSBYS IN SHOWERS OR
THUNDERSTORMS. LIGHT TO MODERATE EAST WINDS THROUGH MONDAY MORNING.
&&
.MARINE...
TODAY THROUGH 7 PM MONDAY...AT 2 AM BUOY 20 REPORTED EAST
WINDS AT 16 KNOTS GUSTING TO 19 KNOTS AND SEAS AT 7.2 FEET WITH A 7
SECOND PERIOD. SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS
MOISTURE STILL LINGERS IN THE AREA. MODERATE EAST WINDS WILL
CONTINUE ACROSS THE MARINE AREAS THROUGH THE SHORT TERM PERIOD. THE
SEAS WILL DECREASE TO MODERATE TODAY THROUGH TONIGHT AS THE PRESSURE
GRADIENT WEAKENS SLIGHTLY.
7 PM MONDAY THROUGH THURSDAY...SURFACE HIGH PRESSURE OVER THE
EASTERN UNITED STATES AND LOW PRESSURE ACROSS THE BAY OF CAMPECHE
MONDAY SHOULD PROVIDE MODERATE TO STRONG SOUTHEAST WINDS ACROSS
THE COASTAL WATERS MON NIGHT. THE PRESSURE GRADIENT SHOULD REMAIN
RELATIVELY STRONG ACROSS THE WESTERN GULF OF MEXICO TUESDAY
THROUGH THE REST OF THE WEEK WITH HIGH PRESSURE ACROSS THE NORTH
ATLANTIC EXTENDING INTO THE GULF OF MEXICO WEDNESDAY WITH LOW
PRESSURE DEVELOPING ON THE LEE SIDE OF THE NORTHERN ROCKY
MOUNTAINS. EXPECT MODERATE TO STRONG SOUTHEAST WINDS TO PREVAIL
THROUGH THURSDAY WITH SEAS GRADUALLY BUILDING OFFSHORE THROUGH THE
PERIOD WITH THE LONG DURATION FETCH DEVELOPING ACROSS THE WESTERN
GULF. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR WINDS IF
NOT SEAS FOR THE OFFSHORE WATERS MON NIGHT THROUGH THE MIDDLE OF
THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 87 77 89 77 / 80 50 50 50
BROWNSVILLE 87 75 90 75 / 80 50 40 50
HARLINGEN 88 74 92 74 / 80 50 50 40
MCALLEN 89 75 92 75 / 80 50 50 40
RIO GRANDE CITY 89 74 92 75 / 80 50 50 40
SOUTH PADRE ISLAND 83 78 88 79 / 80 50 50 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ251-253>257.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
SHORT TERM...65
LONG TERM...61
MESO/FXC...CAMPBELLHazardous weather outlook, Sep 19, 7:59 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 759 AM CDT SUN SEP 19 2010 TXZ248>257-201300- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 759 AM CDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. TRAINING OF HEAVY RAINS CONTINUES OVER DEEP SOUTH TEXAS. THE HEAVIEST RAINS ARE EXPECTED FOR CAMERON AND WILLACY COUNTY. RAINFALL RATE OF 1.5 INCHES PER HOUR WILL CONTINUE IN THE HEAVIEST SHOWERS. FLOODING OF ROADS AND LOW LYING AREAS WILL CONTINUE. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINS ARE STILL POSSIBLE ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-201300- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 759 AM CDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. TRAINING OF HEAVY RAINS CONTINUES OVER DEEP SOUTH TEXAS. THE HEAVIEST RAINS ARE EXPECTED FOR CAMERON AND WILLACY COUNTY. RAINFALL RATE OF 1.5 INCHES PER HOUR WILL CONTINUE IN THE HEAVIEST SHOWERS. FLOODING OF ROADS AND LOW LYING AREAS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINS ARE STILL POSSIBLE ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 19, 2:11 AM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 AM CDT SUN SEP 19 2010 TXZ253-255-257-190845- INLAND CAMERON-HIDALGO-COASTAL CAMERON- 211 AM CDT SUN SEP 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEAST HIDALGO AND EXTREME SOUTHERN CAMERON COUNTIES... AN AREA OF HEAVY RAIN SHOWERS ACROSS EXTREME NORTHEAST MEXICO...MOVING NORTH AT 15 MPH...WILL AFFECT BROWNSVILLE...OLMITO...PORT ISABEL AND SAN BENITO...UNTIL 345 AM CDT. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 61/MC
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 1:47 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 118 min |
| Sep 19, 3:43 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 2 hr |
| Sep 19, 4:20 AM CDT | Flash Flood Warning | BRO | Cameron | 115 min |
| Sep 19, 5:17 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 118 min |
| Sep 19, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Sep 19, 8:32 AM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 88 min |
| Sep 19, 9:23 AM CDT | Small Craft Advisory | BRO | 7 hr | |
| Sep 19, 9:52 AM CDT | Coastal Flood Statement | BRO | Kenedy | 33 hr |
| Sep 19, 4:53 PM CDT | Areal Flood Advisory | BRO | Cameron | 12 hr |
| Sep 19, 5:05 PM CDT | Areal Flood Advisory | BRO | Zapata | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.